A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Automatic sequences generated by synchronizing automata fulfill the Sarnak conjecture

Volume 231 / 2015

Jean-Marc Deshouillers, Michael Drmota, Clemens Müllner Studia Mathematica 231 (2015), 83-95 MSC: Primary 11B85; Secondary 37B10, 11L20. DOI: 10.4064/sm8479-2-2016 Published online: 10 February 2016

Abstract

We prove that automatic sequences generated by synchronizing automata satisfy the full Sarnak conjecture. This is of particular interest, since Berlinkov proved recently that almost all automata are synchronizing.

Authors

  • Jean-Marc DeshouillersInstitut Mathématique de Bordeaux
    Bordeaux INP
    33405 Talence, France
    e-mail
  • Michael DrmotaInstitut für Diskrete Mathematik und Geometrie
    TU Wien
    Wiedner Hauptstr. 8–10
    1040 Wien, Austria
    e-mail
  • Clemens MüllnerInstitut für Diskrete Mathematik und Geometrie
    TU Wien
    Wiedner Hauptstr. 8–10
    1040 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image